# SDR CALA2025112611488

- Difficulty date: November 22, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 64,030 hours, 18,713 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Part serial: 1619
- Condition: Faulted
- Location: Zone 100
- Part time: 103,805 hours, 23,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVERHEAT LIGHT FLICKERED SEVERA. TIMES WITH FAINT ELEC ODOR ALTN SELECTED. LIGHT EXTINGUISHED SMELL WENT AWAY.  CREW REPORTS IN ALT MODE SYSTEM WORKS NORMAL. WITH SWITCH IN NORMAL OVERHEAT LIGHT IS ON WITH GROUND WARNING ORAL ALARM.  AT EQUIP COOLING OUTLET SYSTEM BLOWS HARD IN EITHER NORMAL OR ALT MODE.  FOUND C/B FOR FWD SUPPLY FAN ON P6 TRIPPED.  WILL NOT RESET IAW WDM 21-58-13,  PULLED AND COLLARED C/B NR 2 FAN & AUX FANS WORK.  PRIMARY FORWARD EQUIPMENT COOLING FAN NR 1 INOPERATIVE.  DEFERRED REF MEL 2158B DEACTIVATED REF GMM 05-30-05.  REMOVED AND REPLACED NR 1 EQUIPMENT COOLING FAN IN REF WITH AMM 21-58-06/401. OPS CHECK GOOD.
